EconPapers    
Economics at your fingertips  
 

Testing Linearity For Stationary Time Series Using the Sample Interquartile Range

J. Yuan

Journal of Time Series Analysis, 2000, vol. 21, issue 6, 713-722

Abstract: We consider the size and power of Hinich's linearity test and propose a modification. The modified test also uses the sample interquartile range, but it tests the equality of location parameters and the critical value does not depend on any unknown parameter. The limitation of the sample interquartile range as a measure of deviation from the null hypothesis is discussed.

Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/1467-9892.00206

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:21:y:2000:i:6:p:713-722

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:21:y:2000:i:6:p:713-722